MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS INC. HERO; PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER

MERIT MEDICAL SYSTEMS INC. HERO; PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER
Model Number 00884450386521
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/23/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The suspect device was not returned for evaluation.The complaint could not be confirmed.The root cause could not be determined.A review of the device history, and complaint database could not be performed since the lot number was not provided.
 
Event or Problem Description
The account alleges that during an angiogam the hero graft appeared hazy with possible clot or cracking.During surgery the hero was confirmed to be cracked, and a revision of the hero graft was performed.The new graft is reported as working appropriately.No patient injury to report.

Brand Name
HERO
Common Device Name
PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS INC.
1600 merit parkway
south jordan UT 84095
MDR Report Key10820161
Report Number1721504-2020-00096
Device Sequence Number4086298
Product Code DSY
UDI-Device Identifier00884450386521
UDI-Public00884450386521
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K172637
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number00884450386521
Device Catalogue NumberHERO1001/C
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/29/2020
Initial Report FDA Received Date11/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1